# SDR AALA20171020001

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 2,365 hours, 925 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD AND AN EMERGENCY LANDING WAS ACCOMPLISHED DUE TO A GREEN SYSTEM HYDRAULIC LOSS.  MAINTENANCE FOUND LANDING GEAR DOOR SELECTOR VALVE CONNECTOR LEAKING. PERFORMED RESET PROCEDURE ON GRAVITY EXTENSION TO MAKE THE LANDING GEAR AND THE DOOR SAFE AFTER A FREEFALL EXTENSION IAW AMM 32-00-00-418-003A.  FOUND THE B-NUT ON THE LEFT MAIN LANDING GEAR DOOR BY PASS VALVE LEAKING.  TIGHTENED THE B-NUT IAW AMM 29-00-00. ACCOMPLISHED SATISFACTORY LEAK AND OPERATIONS CHECK IAW AMM 29-00-00-280-006-A0.  NO ABNORMALITIES NOTED.   THE AIRCRAFT WAS GROUNDED.
